The Australian Journal of Mathematical Analysis and Applications


Home News Editors Volumes RGMIA Subscriptions Authors Contact

ISSN 1449-5910  

 

Volume 6, Issue 1, 2009

Special Issue in the honor of the 100th anniversary of S. M. Ulam

GUEST EDITOR: Professor Themistocles M. Rassias
National Technical University of Athens, Greece.

 

 

Art No.
 
Title Author (s)

1

On Stan Ulam and his Mathematics

 

Krzysztof Ciesielski and Themistocles M. Rassias

2

Linearly Transformable Minimal Surfaces

 

Harold R. Parks and Walter B. Woods

3

On the Convergence in Law of Iterates of Random-Valued Functions

 

Karol Baron

4

On a Method of Proving the Hyers-Ulam Stability of Functional Equations on Restricted Domains

 

Janusz Brzdęk

5

Positive Periodic Solutions for Second-Order Differential Equations with Generalized Neutral Operator

 

Wing-Sum Cheung, Jingli Ren and Weiwei Han

6

Ulam Stability of Functional Equations

 

Stefan Czerwik and Krzysztof Krl

7

Inequalities for the Čebyev Functional of Two Functions of Selfadjoint Operators in Hilbert Spaces

 

S. S. Dragomir

8

A Fixed Point Approach to the Stability of the Equation

 

Soon-Mo Jung

9

On the Generalized Stability and Asymptotic Behavior of Quadratic Mappings

 

Hark-Mahn Kim, Sang-Baek Lee and Eunyoung Son

10

Differentiability of Distance Functions in p-Normed Spaces

 

M. S. Moslehian, A. Niknam and S. Shadkam Torbati

11

Ergodic Solenoidal Homology II: Density of Ergodic Solenoids

 

Vicente Muoz and Ricardo Prez Marco

12

Stability of Almost Multiplicative Functionals

 

Norio Niwa, Hirokazu Oka, Takeshi Miura and Sin-Ei Takahasi

13

On Some Mapping Properties of Mbius Transformations

 

Nihal Yilmaz zgr

14

Fixed Points and Stability of the Cauchy Functional Equation

 

Choonkil Park and Themistocles M. Rassias

15

Some Open Problems in Analysis

 

A. G. Ramm

 

16

Applications of Relations and Relators in the Extensions of Stability Theorems for Homogeneous and Additive Functions

 

rpd Szz

17

Purely Unrectifiable Sets with Large Projections

 

Harold R. Parks

18

Hyperbolic Barycentric Coordinates

 

Abraham A. Ungar

19

Hyers-Ulam-Rassias Stability of a Generalized Jensen Functional Equation

 

A. Charifi, B. Bouikhalene, E. Elqorachi and A. Redouani

 


2004-2015 Austral Internet Publishing